It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by friend on November 03, 2000 at 11:59:17:

In Reply to: Genital sensation posted by Barbara Smith on October 28, 2000 at 21:25:32:

This sounds like an imbalance in the flora and friendly bacteria, likely due to the chemo that klls everything, good and bad.
Check with a heath food store to find out what supplements you may eat or take to get rebalanced.

Doctors cannot test this, so it seems perplexing. There are many things they cannot measure.

I take acidophilus, eat fresh plain yogurt, and take vitamin B to feed stressed nerves. Also drink cranberry juice as it rebalances the urunary tract.
See if that helps the spasming. I know that sensation is awful. I have had it for no apparent reason, myself.

Follow Ups

All times are GMT -7. The time now is 10:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!